# SDR DXTA2017031406383

- Difficulty date: March 14, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 7,102 hours, 5,080 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Separated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE AT CRUISE,  HEARD A LOUD BANG FROM REAR BAY.  CREW FELT LARGE PRESSURE BUMP AND CABIN WAS CLIMBING AT 2500+ FPM.  CABIN ALTITUDE WARNING AND HORN CAME ON.  INSPECTED REAR BAY BLEED AIR AND DUCT SYSTEMS. FOUND DUCT SEPARATED UPSTREAM FROM WATER SEPARATOR. INSPECTED CLAMP AND FOUND WORN AREA ON CLAMP. REMOVED AND REPLACED DUCT CLAMP AND INSTALLED ON SLEEVE. PERFORMED SYSTEM OPS & LEAK CHECKS, AS WELL AS PRESSURIZATION CHECKS. ALL CHECKED NORMAL. ALL INDICATIONS ARE NORMAL IAW AMM 21-10-15, 21-10-95, AND 21-30-16.
